# SDR SWAA001600

- Difficulty date: August 24, 2000
- Submitted: September 1, 2000
- Operation: Air carrier
- Aircraft: N105SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23249
- Aircraft time: 49,347 hours, 51,733 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, AT APPROX 90 KNOTS NR 1 ENG SUFFERED BIRD STRIKE.  VISUALLY INSPECTED NR 1 ENG, PERFORMED ENG RUN UP AND HIGH ENERGY STOP CHECK.  NO DEFECT NOTED.
